# SDR SIMA20121002004

- Difficulty date: October 2, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 31,418 hours, 29,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE AISLE (CEILING) EMERGENCY LIGHT AT EMERGENCY EXIT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AISLE EMERGENCY LIGHT BULB IAW EMB 145 AMM 33-50-08.  THE AIRCRAFT WAS RETURNED TO SERVICE.
